RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 6, Pages 747–754 (Mi mz9940)  

This article is cited in 2 scientific papers (total in 2 papers)

Invariant subspaces of maximal $J$-dissipative operators

T. Ya. Azizov, E. I. Iokhvidov

Voronezh State University

Abstract: We prove a theorem on the existence of an invariant subspaces of special type for maximal $J$-dissipative and maximal $J$-symmetric operators.

Full text: PDF file (1054 kB)

English version:
Mathematical Notes, 1972, 12:6, 886–889

Bibliographic databases:

UDC: 513.88
Received: 27.10.1971

Citation: T. Ya. Azizov, E. I. Iokhvidov, “Invariant subspaces of maximal $J$-dissipative operators”, Mat. Zametki, 12:6 (1972), 747–754; Math. Notes, 12:6 (1972), 886–889

Citation in format AMSBIB
\Bibitem{AziIok72}
\by T.~Ya.~Azizov, E.~I.~Iokhvidov
\paper Invariant subspaces of maximal $J$-dissipative operators
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 6
\pages 747--754
\mathnet{http://mi.mathnet.ru/mz9940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317101}
\zmath{https://zbmath.org/?q=an:0251.47043}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 6
\pages 886--889
\crossref{https://doi.org/10.1007/BF01156050}


Linking options:
  • http://mi.mathnet.ru/eng/mz9940
  • http://mi.mathnet.ru/eng/mz/v12/i6/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Ya. Azizov, S. A. Khoroshavin, “Invariant subspaces of operators which act in a space with indefinite metric”, Funct. Anal. Appl., 14:4 (1980), 247–252  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Gomilko, “Invariant subspaces of $J$-dissipative operators”, Funct. Anal. Appl., 19:3 (1985), 213–214  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:90
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020